# SDR A6WA2020012047113

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R301499
- Condition: Corroded
- Location: Fuselage
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST TO THE LEFT OF STRINGER 27 HAS CORROSION SPOTS BETWEEN FRAMES 364 AND 349, IN FWD E&E BAY.  ORIGINAL MATERIAL .080, MATERIAL LOSS .009, .071 REMAINING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
